# SDR FDEA201801050029

- Difficulty date: January 5, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 36,715 hours, 18,857 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 33082002
- Part serial: 10203292
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A POST FLIGHT WALKAROUND, NOTED THAT THE L1 & R1 ESCAPE SLIDE RELEASE WARNING SYSTEM LIGHTS WERE INOPERATIVE. EACH WARNING CHIMES ON  BOTH DOORS OPERATE PROPERLY.      R & R THE NR 2 BATTERY IAW MM 24-31-12-04.   R & R THE NR 2  BATTERY ELECTRICAL CONNECTOR IAW ESPM 20-45-93.  COMPLIED WITH A SATISFACTORY EMERGENCY ESCAPE SLIDE ADJUSTMENT AND TEST IAW MM 52-73-00-05-01.
